Journal of East China Normal University(Natural Sc ›› 2012, Vol. 2012 ›› Issue (5): 127-144.

• Article • Previous Articles    

Space theory on graphs: The linearly independence methods in graph theory (I)

REN Han  WU Hao   

  1. Department of Mathematics, East China Normal University, Shanghai 200241, China
  • Received:2011-10-01 Revised:2012-02-01 Online:2012-09-25 Published:2012-09-29

Abstract: In this paper we survey some important results and methods applied in graph theory and related topics. Different from the classical combinatorial matrix methods used in the fields such as the spectral theory of graphs, we concentrate on the finite linearly spaces over various kinds of number fields and their actions and influnces on the structural graph theory.

Key words: graph space, linearly independence

CLC Number: